# SDR UALA2011011900297

- Difficulty date: January 17, 2011
- Submitted: February 7, 2011
- Operation: Air carrier
- Aircraft: N769UA
- Make and model: Boeing 777222
- Aircraft serial: 26921
- Aircraft time: 62,347 hours, 11,416 cycles
- Engine: Pwa PW4077
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: 8110503
- Part serial: 178
- Condition: Faulty
- Location: Lt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

LEFT ENGINE WOULD NOT START AUTO OR MANUAL.  REPLACED LEFT ENGINE STARTER IAW AMM.
